# SDR CALA2025012100164

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: D5227902620551
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVER WING EXIT AFT VERTICAL STIFFENER IS CRACKED. REMOVED AND REPLACED VERTICAL STIFFENER ON L/H OVER WING EXIT IA W A320 SRM 51-72-911-001. ACMP BY MECH V934190 INSP BY V935513
